Day 1: Monday, August 17th

Start Time

Activity

Chair

8:00 am

Registration/Check in

9:00 am

Introduction to Tutorials - Peng Yin

9:05 am

Tutorial 1 - Design Three-Dimensional DNA Brick Structures

Yonggang Ke (Emory University and Georgia Institute of Technology)

10:05 am

Break (15 min)

10:20 am

Tutorial 2 - DNA-PAINT: Super-Resolution Microscopy with DNA Molecules

Ralf Jungmann (Max Planck Institute of Biochemistry and Ludwig Maximilian University of Munich)

11:20 am

Break (15 min)

11:35 am

Tutorial 3 - NUPACK: Analysis and Design of Nucleic Acid Systems

Nick Porubsky (California Institute of Technology)

12:35 pm

Lunch on your own

2:00 pm

Opening Remarks - William Shih

2:15 pm

Plenary Talk 1 - Limits to Polymer I/O

George Church (Harvard Medical School)

Ralf Jungmann

3:15 pm

A Rewritable, Random-Access DNA-Based Storage System

Seyed Mohammadhossein Tabatabaei Yazdi, Yongbo Yuan, Jian Ma, Huimin Zhao and Olgica Milenkovic

3:40 pm

Break (15 min)

3:55 pm

DNA barrels: Cylindrical NanoPegboards Assembled from DNA

Shelley Wickham, Jianghong Min, Nandhini Ponnuswamy and William Shih

Yonggang Ke

4:20 pm

High-Confidence Amplification-Free Counting of Single Nucleic Acid Biomarkers by Repetitive Probing

Alexander Johnson-Buck, Xin Su, Maria Giraldez, Meiping Zhao, Muneesh Tewari and Nils Walter

4:45 pm

Simulation-Guided DNA Probe Design for Consistently Ultraspecific Hybridization

J. Sherry Wang and David Zhang

5:10 pm

Poster Session 1

6:30 pm

Day 1 close

Day 2: Tuesday, August 18th

Start Time

Activity

Chair

9:00 am

Plenary Talk 2 - Evolution as Learning

Leslie Valiant (Harvard University)

Scott Summers

10:00 am

Dominance and T-invariants for Petri Nets and Chemical Reaction Networks

Robert Brijder

10:25 am

Synthesizing and Tuning Chemical Reaction Networks with Specified Behaviours

Neil Dalchau, Niall Murphy, Rasmus Petersen and Boyan Yordanov

10:50 am

Break (25 min)

11:15 am

Degradation Controlled Non-linearities in DNA Networks

Kevin Montagne, Guillaume Gines and Yannick Rondelez

Jinglin Fu

11:40 am

Microscopic Agents Programmed by DNA Circuits

Guillaume Gines, Anton Zadorin, Teruo Fujii and Yannick Rondelez

12:05 pm

Universal Computation and Optimal Construction in the Chemical Reaction Network-Controlled Tile Assembly Model

Nicholas Schiefer and Erik Winfree

12:30 pm

Lunch on your own

2:00 pm

Plenary Talk 3 - Integrating DNA Origami with Microfabricated Photonic Crystal Cavities

Paul Rothemund (California Institute of Technology)

Elton Graugnard

3:00 pm

Toward Fast and Efficient Computer Controlled DNA-Based Molecular Machines: using Single-Molecule Fluorescence and Microfluidics

Toma Tomov, Roman Tsukanov, Yair Glick, Miran Liber, Yaron Berger, Doron Gerber and Eyal Nir

3:25 pm

Break (20 min)

3:45 pm

Designing DNAzyme-Based Walkers

Jing Pan, Tae-Gon Cha and Jong Hyun Choi

Hareem Maune

4:10 pm

Controllable Ribonucleoprotein Motors Engineered from Myosin and RNA

Tosan Omabegho and Zev Bryant

4:35 pm

Tuning the Collective Behavior of Myosin Ensembles Using DNA Origami Scaffolds and DNA Nanotubes

Rizal Hariadi, Ruth Sommese and Sivaraj Sivaramakrishnan

5:00 pm

Poster Session 2

6:30 pm

Day 2 close

Day 3: Wednesday, August 19th

Start Time

Activity

Chair

9:00 am

Plenary Talk 4 - Exploring the Space of DNA Signatures

Lila Kari (University of Waterloo and University of Western Ontario)

Shinnosuke Seki

10:00 am

Reflections on Tiles (in Self-Assembly)

Matthew Patitz, Jacob Hendricks and †Trent Rogers

10:25 am

Optimal Program-Size Complexity for Self-Assembly at Temperature 1 in 3D

Scott Summers, David Furcy and Samuel Micka

10:50 am

Break (25 min)

11:15 am

Molecular Ping-Pong Game of Life on a 2D Origami Array

Natasha Jonoska and Nadrian C. Seeman

Matthew Patitz

11:40 am

Flipping Tiles: Concentration Independent Coin Flips in Tile Self-Assembly

Cameron Chalk, Bin Fu, Alejandro Huerta, Mario Maldonado, Eric Martinez, Robert Schweller and Tim Wylie

12:05 pm

Efficient Universal Computation by Molecular Co-transcriptional Folding

Cody Geary, Pierre-Etienne Meunier, Nicolas Schabanel and Shinnosuke Seki

12:30 pm

Lunch on your own for attendees

(Steering Committee Meeting/Luncheon in conference space)

2:00 pm

Plenary Talk 5 - Digital Alchemy for Optimized Self Assembly

Sharon Glotzer (University of Michigan)

Yossi Weizmann

3:00 pm

Designs and Algorithms for DNA Folding of Custom 3D Polyhedra

Abdulmelik Mohammed, Eugen Czeizler, Erik Benson, Johan Gardell, Sergej Masich, Björn Högberg and Pekka Orponen

3:25 pm

Break (20 min)

3:45 pm

New Geometric Algorithms for Fully Connected Staged Self-Assembly

Erik D. Demaine, Sándor Fekete, Christian Scheffer and †Arne Schmidt

Björn Högberg

4:10 pm

Leader Election and Shape Formation with Self-Organizing Programmable Matter

Zahra Derakhshandeh, Robert Gmyr, †Thim Strothmann, Rida Bazzi, Andrea W. Richa and Christian Scheideler

4:35 pm

Coarse-Grained Modelling of RNA

Petr Sulc, Flavio Romano, Thomas Ouldridge, Christian Matek, Jonathan Doye and Ard Louis

5:00 pm

Poster Session 3

6:30 pm

Day 3 close

Day 4: Thursday, August 20th

Start Time

Activity

Chair

9:00 am

Plenary Talk 6 - Production of DNA Nanostructures in Bacteria

Chris Voigt (Massachusetts Institute of Technology)

Yannick Rondelez

10:00 am

Guiding Systematic Improvements of a DNA-Actuated Enzyme Nanoreactor through Single Molecule Analysis

Soma Dhakal, Matthew Adendorff, Minghui Liu, Hao Yan, Mark Bathe and Nils Walter

10:25 am

Leakless DNA Strand Displacement Systems

Chris Thachuk, Erik Winfree and David Soloveichik

10:50 am

Break (20 min)

11:10 am

Supervised Learning in an Adaptive DNA Strand Displacement Circuit

Matthew R. Lakin and Darko Stefanovic

Andrew Phillips

11:35 am

Automated Design and Verification of Localized DNA Computation Circuits

Michael Boemo, Andrew Turberfield and Luca Cardelli

12:00 pm

Group photo (in auditorium) &

Lunch (provided by Guild Biosciences)

1:10 pm

On Low Energy Barrier Folding Pathways for Nucleic Acid Sequences

Leigh-Anne Mathieson and Anne Condon

Darko Stefanovic

1:35 pm

Stochastic Simulation of the Kinetics of Multiple Interacting Nucleic Acid Strands

Joseph Schaeffer, Chris Thachuk and Erik Winfree

2:00 pm

Board Bus

Important information:

* Your name badge has designations for the outing and banquet if you signed up to attend one or both. Please understand that due to limited space, staff will be checking badges before boarding buses and before entering the banquet and only registered attendees will be allowed.

Buses depart 2:20pm from Northwest Building

Social Activity – Boston Harbor Sightseeing Cruise (3-4 pm)

Rowes Wharf Harbor

Charles Riverboat Company

~20 minute scenic walk to Banquet

(Staff will lead banquet attendees to the banquet hall for dinner. If anyone chooses to take a cab, one can use Metro Cab Boston 617.254.6060 or any taxi on the road. Or Uber/Lyft is a good alternative option.)

4:30 to 4:45 guests arrive at venue

Banquet

Banquet Dinner (three course dinner/bar) with Awards Ceremony

The Exchange Conference Center

Boston Fish Pier

212 Northern Avenue

Boston, MA 02210

Dinner ends at 8:00pm

Buses return to Sheraton Commander Hotel 8:00pm

(Buses will be outside of the banquet from ~7:45pm. Cruise guests not attending the banquet are free to enjoy the city at their leisure and ride the bus at this location.)

Day 5: Friday, August 21st: Nanoday

Start Time

Activity

Chair

8:25 am

Introduction - Sungwook Woo

8:30 am

DNA and Nanotechnology

Nadrian C. Seeman (New York University)

Kurt Gothelf

9:00 am

Designer DNA Architectures for Programmable Self-Assembly

Hao Yan (Arizona State University)

9:30 am

Programming Functional Structured DNA Assemblies

Mark Bathe (Massachusetts Institute of Technology)

10:00 am

Break

10:30 am

Self-Assembly of Polymers and Other Molecules Conjugated to DNA

Kurt Gothelf (Aarhus University)

Hao Yan

11:00 am

The Frame Guided Assembly

Dongsheng Liu (Tsinghua University)

11:30 am

Creating Combinatorial Patterns with DNA Origami Arrays

Lulu Qian (California Institute of Technology)

12:00 pm

Lunch (provided)

1:30 pm

Knowledge-Driven Design of Probes and Primers for Nucleic Acid Analysis

David Yu Zhang (Rice University)

Friedrich Simmel

2:00 pm

DNA Circuitry and NextGen Sequence Informatics

Andrew Ellington (University of Texas at Austin)

2:30 pm

Synthetic Biology: Reprogramming Life

James J. Collins (Massachusetts Institute of Technology)

3:00 pm

Break

3:30 pm

Nucleic Acid-Based Components for Artificial Cells

Friedrich Simmel (Technical University Munich)

Lulu Qian

4:00 pm

Expansion Microscopy

Edward Boyden (Massachusetts Institute of Technology)

4:30 pm

DNA Nanoswitches: From Force Spectroscopy to Instrument-Free Interaction Analysis

Wesley P. Wong (Harvard Medical School)

5:00 pm

Closing Remarks - William Shih and Peng Yin

5:15 pm

Day 5 close